# SDR 95ZZZX1408

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE INSPECTION, FOUND LT FLAP WALKING BEAM ROLLER BEARING SUPPORT DOUBLER PN 27-31141-001 WORN. COMPLETED REPAIR BY THE PART-FOR-PART REPLACEMENT OF THE ROLLER BEARING SUPPORT DOUBLER IAW FAIRCHILD SRM.
